# SDR SWAA2022071114655

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727 TO BS 847 STR 25L AT AFT CARGO COMPARTMENT 2022-305742 / [01] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 53-00-53-2R-6 AND DWG# 146A7500-16; SH: 61; REV: -  SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 53-00-53-2R-6 AND DWG# 146A7500-16; SH: 61; REV: -;[03] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 53-00-53-2R-6 AND DWG# 146A7500-16; SH: 61; REV: -  CERTIFIED RII;[04] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 53-00-53-2R-6 AND DWG# 146A7500-16; SH: 61; REV: -
